MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL SLOTTED HIP GUIDE; BONE NAIL GUIDEWIRE

MEDOS INTERNATIONAL SàRL SLOTTED HIP GUIDE; BONE NAIL GUIDEWIRE
Model Number 219103
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via phone that during a hip surgery the gryphon slotted hip guide was separated from the handle.Another device was used to complete the procedure.No patient consequences or surgical delay reported.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
SLOTTED HIP GUIDE
Common Device Name
BONE NAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9880545
Report Number1221934-2020-00985
Device Sequence Number11609127
Product Code FZX
UDI-Device Identifier10886705027583
UDI-Public10886705027583
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219103
Device Catalogue Number219103
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer03/30/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date03/30/2020
Patient Sequence Number1